MAUDE Adverse Event Report: COLOPLAST A/S X-FLOW STR 3WAY 50ML SI CH18EZL; SILICONE FOLEY CATHETER

COLOPLAST A/S X-FLOW STR 3WAY 50ML SI CH18EZL; SILICONE FOLEY CATHETER
Model Number AB60181002
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information of conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, it is several times that operators complain on catheters foley aa61 or catheters ab60: they say that the rod splits.

Brand Name
X-FLOW STR 3WAY 50ML SI CH18EZL
Common Device Name
SILICONE FOLEY CATHETER
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key6702962
Report Number9610711-2017-00021
Device Sequence Number1571037
Product Code EZL
UDI-Device Identifier03600040143100
UDI-Public03600040143100
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K013172
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAB60181002
Device Catalogue NumberAB60181002
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2017
Initial Report FDA Received Date07/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1